# SDR SWAA2022031065355

- Difficulty date: January 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 324BL AT VERTICAL STABILIZER (2 EA) 2022-55333 / [01] TOOL USED HOTBONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 16-JAN-23.;[02] TOOL USED: CALIPER P/N 500-464 S/N 15331926 DUE DATE: 28-SEP-22.;[03] TOOL USED: HOT BONDER P/N:HCS8800 S/N:01154419 DUE DATE: 04-JAN-23.;[04] TOOL USED: SCALE P/N: CL5000 S/N: AE-37099 DUE DATE: 16-AUG-22.;[05] REPAIRED ACCESS PANEL 324BL AT VERTICAL STABILIZER AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 2 AND B737-700 51-70-04-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED ACCESS PANEL 324BL AT VERTICAL STABILIZER AS PER B737-700 SRM 51-70-04-2R-2 REPAIR 2 AND B737-700 51-70-04-2R-6 REPAIR 6
